# SDR 2003F00043

- Difficulty date: September 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM PIE-20 MINUTE INTO FLIGHT TO SFB, THE CREW GOT A TAILCONE OVERHEAT LIGHT AND DID A RETURN TO FIELD PIE.  REMOVED AND INSTALLED AUGMENTATION VALVE IAW MD80 MM 36-10-01.  OPS CHECK GOOD IAW MD80 MM 36-10-00.  (M)
